Vol. 8, No. 5, 2015

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 7, 1539–1791
Issue 6, 1285–1538
Issue 5, 1017–1284
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Hilbert transform along measurable vector fields constant on Lipschitz curves: $L^2$ boundedness

Shaoming Guo

Vol. 8 (2015), No. 5, 1263–1288
Abstract

We prove the L2 boundedness of the directional Hilbert transform in the plane relative to measurable vector fields which are constant on suitable Lipschitz curves. One novelty of our proof lies in the definition of the adapted Littlewood–Paley projection (see Definition 3.3). The other novelty is that we will use Jones’ beta numbers to control certain commutator in the critical Lipschitz regularity (see Lemma 5.5).

Keywords
singular integrals, differentiation theory, Jones' beta numbers, Littlewood–Paley theory on Lipschitz curves, Carleson embedding theorem
Mathematical Subject Classification 2010
Primary: 42B20, 42B25
Milestones
Received: 10 January 2015
Revised: 8 March 2015
Accepted: 15 April 2015
Published: 28 July 2015
Authors
Shaoming Guo
Mathematisches Institut
University of Bonn
Endenicher Allee 60
D-53115 Bonn
Germany